# SDR SWAA2021082322395

- Difficulty date: February 7, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 49,742 hours, 26,554 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT PANEL 140BF HAS CORROSION AROUND THE EDGES / AFT CARGO COMP PANEL 140BF CORROSION FOUND TO BE 'OUT OF LIMITS' WITH MAX LENGTH OF 20' EXCEEDED IAW SRM 53-00-53-1A-1 FABRICATED NEW PANEL IAW BOEING DWG #453A2610 REV. K AND SRM 51-40-05-0G-0
